Frontiers of Mathematics in China

, Volume 3, Issue 2, pp 195–204

Hamiltonian constants for several new entire solutions

  • Changfeng Gui
Research Article


Using the Hamiltonian identities and the corresponding Hamiltonian constants for entire solutions of elliptic partial differential equations, we investigate several new entire solutions whose existence were shown recently, and show interesting properties of the solutions such as formulas for contact angles at infinity of concentration curves.

Key words

Hamiltonian identity Young’s law Schrodinger equation Allen-Cahn equation period solution contact angle 


35J15 35J20 35J60 35J65 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dancer N. New solutions of equations on ℝn. Annali Della Scuola Normale Superiore Di Pisa, 2001, 30: 535–563MATHMathSciNetGoogle Scholar
  2. 2.
    Gui Changfeng. Hamiltonian identity for elliptic partial differential equations. Journal of Functional Analysis, 2008, 254: 904–933MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Malchiodi A. Some new entire solutions of semilinear elliptic equations on ℝn. Preprint, 2007Google Scholar
  4. 4.
    Young T. An essay on the cohension of fluids. Philos Trans Roy Soc London, 1805, 95: 65–87CrossRefGoogle Scholar

Copyright information

© Higher Education Press 2008

Authors and Affiliations

  • Changfeng Gui
    • 1
    • 2
  1. 1.School of MathematicsHunan UniversityChangshaChina
  2. 2.Department of Mathematics, U-9University of ConnecticutStorrsUSA

Personalised recommendations